# SDR AALA202405029239

- Difficulty date: May 1, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N907NN
- Make and model: Boeing 737823
- Aircraft serial: 31158
- Aircraft time: 33,980 hours, 14,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Row 8abc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 8ABC EXIT LIGHTING HANGING FROM BOTTOM OF SEAT. RE-INSTALLED AND SECURED LIGHT COVER CAP ON ROW 8ABC. PER AMM 33-51-11.
